# SDR HNAA2021100600474

- Difficulty date: September 11, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 47,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E878508 - INVESTIGATE POSSIBLE SKIN CRACKS AROUND FASTENERS (2EA) AT FR 78 BETWEEN STGRS 04R/07R .... PERFORMED DYE PENETRANT INSPECTION IAW EASI NDTM RELEVANT INDICATION NOTED .... FURTHER INVESTIGATION FOUND 1 CRACK LOCATED ON FR 78, 1" BELOW STR 06R. REPAIRED CRACK IAW EMB SRM 53-32-01 AND EO1-53-21-0260.
